DOI 10.1016/j.jaip.2021.02.060
DRESS and AGEP Reactions to Iodinated Contrast Media: A French Case Series.
Аннотация
BACKGROUND
Drug reactions with eosinophilia and systemic symptoms (DRESSs) and acute generalized exanthematous pustulosis (AGEP) are potentially severe cutaneous adverse drug reactions.
OBJECTIVE
To describe the clinical findings and sensitization profiles of DRESS and AGEP patients who had been administered iodinated contrast media (ICM).
METHODS
All adult patients in the dermatologist's French Investigators for Skin Adverse Reactions to Drugs (FISARD) network diagnosed with a DRESS or AGEP highly suspected to have been caused by an ICM were included retrospectively.
RESULTS
Thirteen DRESS patients and 19 AGEP patients who had been administered ICM were included, and the median delay in DRESS and AGEP occurrence after ICM administration was short, 4 and 1 days, respectively. Five AGEP patients had systemic involvement. A high cosensitization rate (46%) was observed among the DRESS patients, mainly with beta-lactam antibiotics. Overall, 77% of our patients were sensitized to several ICM. Patch tests identified the suspected ICM for 21 cases (72%). The retrospective nature, the limited number of subjects, the absence of a control group of healthy individuals, and the lack of detailed information on previous exposure to sensitizing drugs are limitations of this study.
CONCLUSIONS
We report a large series of DRESSs and AGEPs related to ICM administration. Skin tests appear useful for diagnosis and potentially to identify alternative ICM.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.